Posted by: susan | 2009-02-06

vaginale afskeiding en vertigo

Ek het reeds vir ' n week of wat ' n wit afskeiding wat suur ruik.Het afspraak by ginekoloog-gebruik intussen canestensalf. Afgelope week erge duisiligheid gehad en huisdr het vertigo gediagnoseer. Inspuiting teen naarheid en cinnarizine 75 vir duiseligheid gekry. Na 3 dae was dit vir ' n dag beter ,maar is nou weer besig om al erger te word. Steeds op medikasie-nog pille vir 2 dae. Kan die 2 toestande verband hê  met mekaar? Kon ongelukkig eers oor 2 weke afspraak by ginekoloog kry en weet nie wat anders om intussen te doen

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can't help you with the dizziness and i don't think that this is related to the discharge. In terms of the discharge, it does sound like thrush and Canesten is the right thing to use.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.